Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 85, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 20, 2022, 8:18 PM EDT for Holmes County, Wayne County, Ohio. It was in force for 57 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2022, 8:18 PM EDT (00:18 UTC)
- Expired
- Jul 20, 2022, 9:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 89 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 8:55 PM EDT | TORNADO | 1 Ssw Shreve, OH | THE NATIONAL WEATHER SERVICE IN CLEVELAND SURVEYED AND CONFIRMED A TORNADO PATH ACROSS EXTREME SOUTH CENTRAL WAYNE COUNTY AND NORTH CENTRAL HOLMES COUNTY ON JULY 20, WEDNESDAY EVENING AROUND 8:55 TO 8:59 PM EDT. NWS SURVEY TEAM AND WAYNE COUNTY EMERGENCY MANAG |
| Jul 20, 8:57 PM EDT | TSTM WND DMG | 1 Sw Shreve, OH | TREE DOWNED ON ROAD JUST SOUTH OF SHREVE IN NORTHERN HOLMES COUNTY. TIME ESTIMATED VIA RADAR. |
| Jul 20, 8:57 PM EDT | TSTM WND DMG | 2 Se Shreve, OH | CENTERVILLE/COUNTY LINE RD CLOSED DUE TO DOWNED TREES AND WIRES BETWEEN ROUTE 226 AND ROUTE 83. TIME ESTIMATED VIA RADAR. |
| Jul 20, 8:57 PM EDT | TSTM WND DMG | 2 Sw Shreve, OH | LARGE TREE DOWN ON SR 514 SOUTH OF CR 1. |
| Jul 20, 8:58 PM EDT | TSTM WND DMG | 4 E Shreve, OH | VIDEO FROM STORM CHASER ON TWITTER SHOWS MULTIPLE TREES THAT WERE SNAPPED OR HAD LARGE LIMBS SNAPPED OFF PART WAY UP ALONG SR 83 EAST OF SHREVE. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 6:18 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1383 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.3
The text
As transmitted.
521
WUUS51 KCLE 210018
SVRCLE
OHC075-169-210115-
/O.NEW.KCLE.SV.W.0085.220721T0018Z-220721T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
818 PM EDT Wed Jul 20 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Wayne County in northeastern Ohio...
Holmes County in northeastern Ohio...
* Until 915 PM EDT.
* At 818 PM EDT, severe thunderstorms were located along a line
extending from near West Salem to near Shreve to 6 miles west of
Loudonville, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Wooster, Millersburg, Orrville, Berlin, Walnut Creek, Loudonville,
Dalton, Shreve, Killbuck, Holmesville, Glenmont, Mount Eaton,
Nashville, Winesburg, Farmerstown, Smithville, Apple Creek, Baltic,
Fredericksburg and Mount Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4046 8218 4057 8218 4057 8222 4066 8222
4067 8213 4092 8212 4081 8165 4064 8165
4063 8167 4044 8167
TIME...MOT...LOC 0018Z 300DEG 28KT 4089 8210 4069 8212 4066 8235
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn1 follow-up statement
887
WWUS51 KCLE 210035
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
835 PM EDT Wed Jul 20 2022
OHC075-169-210115-
/O.CON.KCLE.SV.W.0085.000000T0000Z-220721T0115Z/
Wayne OH-Holmes OH-
835 PM EDT Wed Jul 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHERN WAYNE AND HOLMES COUNTIES...
At 835 PM EDT, severe thunderstorms were located along a line
extending from near Wooster to near Holmesville to near Loudonville,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Wooster, Millersburg, Berlin, Walnut Creek, Loudonville, Dalton,
Shreve, Killbuck, Holmesville, Glenmont, Mount Eaton, Nashville,
Winesburg, Farmerstown, Apple Creek, Baltic, Fredericksburg, Mount
Hope, Reedsburg and Charm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4046 8218 4057 8218 4057 8222 4066 8222
4067 8213 4086 8212 4081 8165 4064 8165
4063 8167 4044 8167
TIME...MOT...LOC 0035Z 300DEG 28KT 4083 8197 4063 8199 4060 8222
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 8:02 PM EDT, 16 minutes earlier.
Area forecast discussion, Jul 20, 8:02 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
802 PM EDT Wed Jul 20 2022
.SYNOPSIS...
A cold front will push east through the area through this
evening. After weak high pressure builds across the area late
tonight into Thursday, a trough will push east across the lower
Great Lakes Thursday night into Friday. High pressure returns to
the area late Friday into Friday night.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
Uptick in storm coverage and in intensity as they track east
towards I-71 corridor has necessitated an expansion of the
severe thunderstorm watch to the rest of the Cleveland CWA. The
environment ahead of the storms continues to remain favorable
for sustained severe thunderstorms through approximately 03Z
with effective shear of 30-35 kts and MLCAPE of 2000-3000 J/kg.
KCLE VWP has indicated locally increasing shear and SRH with
large looping hodograph producing 0-3km SRH up to 350
m^2/s^2. Backing winds at the surface are also observed at KLP,
KCLE, and BKL ahead of the storms close to the lake. Peak
intensity expected over the next 1-2 hours across the central
part of the CWA (I-71/I-77 corridors) before a gradual
weakening as it moves east of I-77.
Previous Discussion...
Severe thunderstorm watch remains in effect for the western
half of the forecast area. Storms have initiated from Bowling
Green to Toledo, and would expect this activity to
continue/persist eastward over the next several hours. Ample
instability ahead of the front with increasing deep layer bulk
shear promotes a favorable environment for convection to persist
eastward through this evening. Still some concern about the
overall organization of convection eastward given the dry mid
levels, but increasing shear as the exit region of a mid/upper
jet moves east into the area should provide some better support
for organization.
Damaging winds are the primary threat with ample dry air aloft
and steep low level lapse rates, but a tornado or two cannot be
ruled out with somewhat favorable low level helicity, 0-3km
CAPE, and LCLs near 1000m. If the storms become more organized,
the severe threat may persist farther east into the area which
would necessitate a watch extension.
Any lingering convective activity will push east of the forecast
area after midnight, with a few stray showers possible towards
daybreak as a secondary mid level trough swings through the
eastern Great Lakes.
Weak high pressure builds into the area Thursday with mainly dry
conditions expected through the evening. Another weak
disturbance will track eastward across the Great Lakes Thursday
night, with some scattered showers possible. Highs will be a
touch cooler Thursday in the mid/upper 80s for most locations,
with low 80s across northwest PA and near 90 across northwest
OH.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A generally quiet short term period is expected as our area becomes
sandwiches between two fronts, additionally influenced by a weak
area of high pressure. There could be a few weak mid-level
shortwaves Friday and Friday night which could result in isolated
showers and/or thunderstorms, but not anticipating anything too
significant. Temperatures will be near to slightly above average on
Friday, in the mid to upper 80s.
Saturday should remain dry for the most part with a substantial
capping inversion in place during the day. This will allow for above-
average temperatures in the low to mid 90s with dew points in the
lower 70s. Heat indices will approach 100 degrees in some spots,
especially across NW OH.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A more active long term period is in store across the region,
especially on Sunday into Monday as an upper trough axis and
associated surface cold front drops south across the Lower Great
Lakes.
A heavy rain signal is apparent on Sunday and Sunday night as an
anomalously-moist airmass accompanies a southward-moving cold front,
characterized by PWATs nearing 2.0 inches, westerly shear vectors
paralleling the front, and tall and skinny CAPE profiles present.
The heavy rain threat may persist into Monday morning and Monday
afternoon, depending on the timing of the cold frontal passage.
By Tuesday and Tuesday night, high pressure will build south across
the Great Lakes, allowing the area to dry out briefly. However, by
Wednesday, we could be dealing with another system as an upper
trough axis sweeps east across the Great Lakes, ushering back the
anomalously-moist airmass, characterized by PWATs nearing 2.0
inches.
&&
.AVIATION /00Z Thursday THROUGH Monday/...
A broken line of thunderstorms extending from Lake County to
Marion County is being observed on radar as of 2350Z. This line
of thunderstorms is expected to move east across the rest of the
area this evening, exiting the area through by 03Z. Strong
winds and low visibility (down to 1SM or less in the heaviest
rain) are expected to accompany thunderstorms with winds of
20-35 kts common within the cores of thunderstorms. Isolated
winds of up to 50 kts may be possible in the strongest storms.
VFR conditions take over tonight through tomorrow once storms
exit the area.
Southwest winds weaken tonight to less than 10 knots before
strengthening to 12-14 kts with gusts up to 20 kts during the
afternoon hours tomorrow.
Outlook...Non-VFR possible again with isolated to scattered
showers and thunderstorms on Saturday and Sunday.
&&
.MARINE...
Enhanced south to southwest flow, 15 to 20 knots, will persist
across the lake through the evening, before shifting towards the
west by Thursday morning into the afternoon, 15 to 20 knots,
necessitating a Small Craft Advisory during much of the day on
Thursday. Beyond Thursday, generally southwest flow of 10 to 15
knots will persist through Saturday, perhaps strengthening into the
15 to 20 knot range by Sunday. A cold front is expected to move
south across the lake sometime Sunday night into Monday, resulting
in winds shifting towards the north and northwest, 10 to 15 knots by
late Monday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 4 PM EDT Thursday for
LEZ146>148.
Small Craft Advisory from 4 AM to 8 PM EDT Thursday for LEZ149.
&&
SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Saunders
MARINE...KahnHazardous weather outlook, Jul 20, 8:10 PM EDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 810 PM EDT Wed Jul 20 2022 LEZ061-142>144-162>164-OHZ003-006>009-017>019-027-028-036-220015- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron- Wyandot-Crawford-Marion- 810 PM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089- PAZ001>003-220015- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina- Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 810 PM EDT Wed Jul 20 2022 ...SEVERE THUNDERSTORM WATCH 478 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 20, 6:06 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
606 PM EDT Wed Jul 20 2022
OHZ017-027-202245-
Wyandot OH-Hancock OH-
606 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of Wyandot and
southeastern Hancock Counties through 645 PM EDT...
At 606 PM EDT, Doppler radar was tracking a strong thunderstorm over
Forest, or 11 miles west of Upper Sandusky, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Upper Sandusky, Forest, Sycamore, Carey, Nevada, Mount Blanchard,
Wharton and Kirby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4090 8362 4099 8311 4077 8312 4073 8349
4082 8351 4082 8365
TIME...MOT...LOC 2206Z 263DEG 35KT 4083 8350
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SefcovicSpecial weather statement, Jul 20, 6:23 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
623 PM EDT Wed Jul 20 2022
OHZ010-018-019-028>030-202315-
Crawford OH-Seneca OH-Huron OH-Richland OH-Lorain OH-Ashland OH-
623 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of northern Richland,
southern Huron, southeastern Seneca, northern Ashland, northeastern
Crawford and southwestern Lorain Counties through 715 PM EDT...
At 622 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Washington, or 17 miles north of Bucyrus, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ashland, Willard, New London, Plymouth, New Washington, Bloomville,
Savannah, Polk, Chatfield, Sullivan, Greenwich, Attica, North
Fairfield, Bailey Lakes, Rochester, Nova, Nankin and Shenandoah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio. A Severe Thunderstorm Watch also
remains in effect until 1100 PM EDT for north central and
northeastern Ohio.
&&
LAT...LON 4105 8310 4111 8295 4114 8217 4100 8217
4099 8213 4087 8213 4095 8298
TIME...MOT...LOC 2222Z 271DEG 47KT 4104 8286
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 20, 6:40 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
640 PM EDT Wed Jul 20 2022
OHZ010-011-202315-
Lorain OH-Cuyahoga OH-
640 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of central Cuyahoga and
north central Lorain Counties through 715 PM EDT...
At 639 PM EDT, Doppler radar was tracking a strong thunderstorm
offshore of Avon Lake, or 10 miles northeast of Lorain, moving east
at 35 mph.
HAZARD...Winds in excess of 40 mph from the outflow of this storm.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Lorain, Lakewood, Euclid, Cleveland Heights, Westlake,
Avon Lake, Warrensville Heights, Highland Hills, Garfield Heights,
Shaker Heights, South Euclid, Avon, Rocky River, East Cleveland,
Fairview Park, Bay Village, Lyndhurst, University Heights and
Beachwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.
&&
LAT...LON 4143 8148 4144 8169 4147 8217 4152 8202
4148 8189 4150 8180 4149 8176 4149 8171
4153 8167 4155 8162 4162 8153 4163 8149
TIME...MOT...LOC 2239Z 269DEG 31KT 4157 8207
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SefcovicSpecial weather statement, Jul 20, 6:44 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
644 PM EDT Wed Jul 20 2022
OHZ028-202330-
Crawford OH-
644 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of Crawford County
through 730 PM EDT...
At 644 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Upper Sandusky, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bucyrus, Galion, Crestline, New Washington, Chatfield, Benton, Tiro,
North Robinson, Oceola and Sulpher Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Ohio.
&&
LAT...LON 4075 8311 4093 8311 4098 8273 4072 8273
TIME...MOT...LOC 2244Z 260DEG 31KT 4081 8312
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SefcovicLocal storm report, Jul 20, 7:41 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
741 PM EDT WED JUL 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG WILLARD 41.05N 82.72W
07/20/2022 HURON OH AMATEUR RADIO
2 FOOT DIAMETER TREE DOWN AND BLOCKING
TIFFEN AVE IN WILLARD. TIME ESTIMATED VIA
RADAR.
&&Special weather statement, Jul 20, 7:43 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
743 PM EDT Wed Jul 20 2022
OHZ010-011-020-021-210030-
Summit OH-Medina OH-Lorain OH-Cuyahoga OH-
743 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of northeastern Medina,
southeastern Cuyahoga, northern Summit and east central Lorain
Counties through 830 PM EDT...
At 743 PM EDT, Doppler radar was tracking a strong thunderstorm near
Medina, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Medina, Cuyahoga Falls, Strongsville, Brunswick, North
Royalton, Solon, Hudson, Twinsburg, Tallmadge, Macedonia, Stow,
Broadview Heights, Brecksville, Hinckley, Fairlawn, Munroe Falls,
Northfield, Richfield and Reminderville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.
&&
LAT...LON 4110 8204 4121 8204 4132 8196 4136 8140
4111 8139
TIME...MOT...LOC 2343Z 263DEG 35KT 4119 8191
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Marion, Morrow, Richland | 60 min |
| Jul 20, 8:20 PM EDT | Special Weather Statement | CLE | Geauga, Portage | 40 min |
| Jul 20, 8:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 30 min |
| Jul 20, 8:32 PM EDT | Areal Flood Advisory | CLE | Ashland, Morrow, Richland | 3 hr |
| Jul 20, 8:54 PM EDT | Tornado Warning | CLE | Holmes, Wayne | 36 min |
| Jul 20, 9:10 PM EDT | Special Weather Statement | CLE | Portage | 50 min |
| Jul 20, 9:22 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark | 42 min |
| Jul 20, 9:40 PM EDT | Areal Flood Advisory | CLE | Holmes, Knox, Morrow, Wayne | 3 hr |
| Jul 20, 9:41 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Lake | 21 hr |
| Jul 20, 9:53 PM EDT | Special Weather Statement | CLE | Mahoning | 52 min |
| Jul 20, 10:04 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.